Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Unique integrability of continuous $ k$-plane fields


Author: Patrick D. McSwiggen
Journal: Proc. Amer. Math. Soc. 123 (1995), 1951-1954
MSC: Primary 58A30
MathSciNet review: 1277128
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that unique integrability of a continuous k-plane field is a generic property for plane field satisfying a "topological bracket condition".


References [Enhancements On Off] (What's this?)

  • [1] Ralph Abraham, Jerrold E. Marsden, and Tudor Raţiu, Manifolds, tensor analysis, and applications, Global Analysis Pure and Applied: Series B, vol. 2, Addison-Wesley Publishing Co., Reading, Mass., 1983. MR 697563 (84h:58001)
  • [2] G. Choquet, Lectures on analysis, Vol. 1, W. A. Benjamin, New York, 1969.
  • [3] Morris W. Hirsch, Differential topology, Springer-Verlag, New York-Heidelberg, 1976. Graduate Texts in Mathematics, No. 33. MR 0448362 (56 #6669)
  • [4] W. Orlicz, Zue theorie der differentialgleichung $ y' = f(x,y)$, Bull. Int. Acad. Polon. Sci. A 8/9 (1932), 221-228.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A30

Retrieve articles in all journals with MSC: 58A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1277128-8
PII: S 0002-9939(1995)1277128-8
Article copyright: © Copyright 1995 American Mathematical Society